# SDR CALA9801268

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD CARGO COMPARTMENT FLOOR SUPPORT AT STA 294, STRINGER 27R.  THE FLOOR SUPPORT WAS REMOVED IAW SRM 51-30-2 AND THE CRACK WAS STOP DRILLED IAW ECRA 5320-01263.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263, SRM 51-10-3, 51-30-2, 51-30-5, AND 51-30-8.
